Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

STABLE EQUIVALENCES OF MORITA TYPE DO NOT PRESERVE TENSOR PRODUCTS AND TRIVIAL EXTENSIONS OF ALGEBRAS

Abstract : It is well known that derived equivalences preserve tensor products and trivial extensions. We disprove both constructions for stable equivalences of Morita type.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03623298
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : mardi 29 mars 2022 - 16:00:36
Dernière modification le : vendredi 5 août 2022 - 11:23:15

Lien texte intégral

Identifiants

Collections

Citation

Yuming Liu, Guodong Zhou, Alexander Zimmermann. STABLE EQUIVALENCES OF MORITA TYPE DO NOT PRESERVE TENSOR PRODUCTS AND TRIVIAL EXTENSIONS OF ALGEBRAS. Proceedings of the American Mathematical Society, American Mathematical Society, 2017, 145 (5), pp.1881-1890. ⟨10.1090/proc/13448⟩. ⟨hal-03623298⟩

Partager

Métriques

Consultations de la notice

4